..stopped the medication I have had diahrea for two weeks. Not so much cramping but watery stools.Not black, tar like or bloody. Do you think it is from the antibiotics?
Sounds like your body needs to build up the bacteria that you lost. To do this you need to take acidophilus which is found in the vitamin section or in milk. There are good and bad bacteria and u want to keep the good to keep body in balance. Also taking papaya will help balance digestion system. Last and most important a good anti probiotic will help with digestion. My husband had crones disease which isn't curable and he was faithful with all the above and now after 9 yrs his dr is still amazed because he doesn't even have any scar tissue that would even look as if he had crones. Let me know how this works for you please that is if you do decide to try. Thank you for reading me:-)
- Amoxicillin Information for Consumers
- Amoxicillin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amoxicillin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Amoxicillin/Clavulanate - I have a tooth infection I have amox 875-125 mg left over from when I had?
Updated 24 Jun 2011 • 1 answer
Amoxicillin - have been taking Amox TR-K CLV 875-125mg for 7 days for sinus infection. Today I woke?
Updated 26 Oct 2013 • 1 answer
Updated 31 Jul 2015 • 1 answer
Updated 3 Mar 2018 • 3 answers
Posted 22 Dec 2018 • 0 answers